Multistage optimal homotopy asymptotic method for solving boundary value problems with robin boundary conditions

N. R. Anakira, A. K. Alomari, A. F. Jameel, Ishak Hashim

Research output: Contribution to journalArticle

Abstract

In this paper, a new reliable algorithm called the multistage optimal homotopy asymptotic method (MOHAM) based on the standard optimal homotopy asymptotic method (OHAM) for solving secondorder nonlinear boundary value problems (BVPs) is presented. The new algorithm is a modification of the OHAM, in which it is based on partitioning the domain into two, or more, subdomains, where we compute a separate series in each subdomain using our new modified scheme for nonlinear BVPs. This modification provides us with a simple way to control the convergence of approximation series and adjust the convergence region when necessary and does not depend upon small or large parameters. Numerical comparison between the MOHAM results and the exact solution reveals that this method is a promising tool for solving second-order nonlinear BVPs.

Original languageEnglish
Pages (from-to)1727-1744
Number of pages18
JournalFar East Journal of Mathematical Sciences
Volume102
Issue number8
DOIs
Publication statusPublished - 1 Oct 2017

Fingerprint

Homotopy Method
Robin Boundary Conditions
Asymptotic Methods
Nonlinear Boundary Value Problems
Boundary Value Problem
Series
Numerical Comparisons
Partitioning
Exact Solution
Necessary
Approximation

Keywords

  • Boundary value problems (BVPs)
  • Multistage optimal homotopy asymptotic method (MOHAM)
  • Optimal homotopy asymptotic method (OHAM)

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Multistage optimal homotopy asymptotic method for solving boundary value problems with robin boundary conditions. / Anakira, N. R.; Alomari, A. K.; Jameel, A. F.; Hashim, Ishak.

In: Far East Journal of Mathematical Sciences, Vol. 102, No. 8, 01.10.2017, p. 1727-1744.

Research output: Contribution to journalArticle

@article{729cfb83dfc74db8a33467549eb3cef5,
title = "Multistage optimal homotopy asymptotic method for solving boundary value problems with robin boundary conditions",
abstract = "In this paper, a new reliable algorithm called the multistage optimal homotopy asymptotic method (MOHAM) based on the standard optimal homotopy asymptotic method (OHAM) for solving secondorder nonlinear boundary value problems (BVPs) is presented. The new algorithm is a modification of the OHAM, in which it is based on partitioning the domain into two, or more, subdomains, where we compute a separate series in each subdomain using our new modified scheme for nonlinear BVPs. This modification provides us with a simple way to control the convergence of approximation series and adjust the convergence region when necessary and does not depend upon small or large parameters. Numerical comparison between the MOHAM results and the exact solution reveals that this method is a promising tool for solving second-order nonlinear BVPs.",
keywords = "Boundary value problems (BVPs), Multistage optimal homotopy asymptotic method (MOHAM), Optimal homotopy asymptotic method (OHAM)",
author = "Anakira, {N. R.} and Alomari, {A. K.} and Jameel, {A. F.} and Ishak Hashim",
year = "2017",
month = "10",
day = "1",
doi = "10.17654/MS102081727",
language = "English",
volume = "102",
pages = "1727--1744",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "8",

}

TY - JOUR

T1 - Multistage optimal homotopy asymptotic method for solving boundary value problems with robin boundary conditions

AU - Anakira, N. R.

AU - Alomari, A. K.

AU - Jameel, A. F.

AU - Hashim, Ishak

PY - 2017/10/1

Y1 - 2017/10/1

N2 - In this paper, a new reliable algorithm called the multistage optimal homotopy asymptotic method (MOHAM) based on the standard optimal homotopy asymptotic method (OHAM) for solving secondorder nonlinear boundary value problems (BVPs) is presented. The new algorithm is a modification of the OHAM, in which it is based on partitioning the domain into two, or more, subdomains, where we compute a separate series in each subdomain using our new modified scheme for nonlinear BVPs. This modification provides us with a simple way to control the convergence of approximation series and adjust the convergence region when necessary and does not depend upon small or large parameters. Numerical comparison between the MOHAM results and the exact solution reveals that this method is a promising tool for solving second-order nonlinear BVPs.

AB - In this paper, a new reliable algorithm called the multistage optimal homotopy asymptotic method (MOHAM) based on the standard optimal homotopy asymptotic method (OHAM) for solving secondorder nonlinear boundary value problems (BVPs) is presented. The new algorithm is a modification of the OHAM, in which it is based on partitioning the domain into two, or more, subdomains, where we compute a separate series in each subdomain using our new modified scheme for nonlinear BVPs. This modification provides us with a simple way to control the convergence of approximation series and adjust the convergence region when necessary and does not depend upon small or large parameters. Numerical comparison between the MOHAM results and the exact solution reveals that this method is a promising tool for solving second-order nonlinear BVPs.

KW - Boundary value problems (BVPs)

KW - Multistage optimal homotopy asymptotic method (MOHAM)

KW - Optimal homotopy asymptotic method (OHAM)

UR - http://www.scopus.com/inward/record.url?scp=85032263588&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032263588&partnerID=8YFLogxK

U2 - 10.17654/MS102081727

DO - 10.17654/MS102081727

M3 - Article

VL - 102

SP - 1727

EP - 1744

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 8

ER -